# SDR CA080812002

- Difficulty date: August 8, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 172RG
- Aircraft time: 8,877 hours
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 3252 · Shimmy Damper
- Part: Clevis
- Part number: 22430211
- Condition: Broken
- Location: Shimmy Damper
- Part time: 9,102 hours
- Component: Shimmy Damper, Cessna, 24421141
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN) DAMPER SHAFT CLEVIS BROKE AT NOSE STRUT ATTACHMENT ALLOWING UNRESTRAINED MOTION OF SHIMMY DAMPER.
